Pacific Journal of Mathematics

Criteria for zero capacity of ideal boundary components of Riemannian spaces.

Wellington H. Ow

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 591-595.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991735

Mathematical Reviews number (MathSciNet)
MR0219008

Zentralblatt MATH identifier
0171.42902

Subjects
Primary: 53.72

Citation

Ow, Wellington H. Criteria for zero capacity of ideal boundary components of Riemannian spaces. Pacific J. Math. 23 (1967), no. 3, 591--595. https://projecteuclid.org/euclid.pjm/1102991735


Export citation

References

  • [1] L. Sario, Capacity of the boundary and of a boundary component, Ann. of Math. 59 (1954), 135-144.
  • [2] L. Sario, M. Schiffer,and M. Glasner, The span and principalfunctionsin Riemannianspaces, J. Analyse Math. 15 (1965), 115-134.